MAUDE Adverse Event Report: MEDLINE - MEXICALI MEDLINE; VASCULAR ACCESS PACK

MEDLINE - MEXICALI MEDLINE; VASCULAR ACCESS PACK
Catalog Number DYNJ58963B
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/02/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the luer lock end on the syringes is misshapen.The needle or extension tubing will not screw onto it.We are having to open up another syringe.We were unable to use that syringe and had to open a new one.The misshapen syringes were not used on any patients.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.
 
Event or Problem Description
The luer lock end on the syringes is misshapen.The needle or extension tubing will not screw onto it.We are having to open up another syringe.

Brand Name
MEDLINE
Common Device Name
VASCULAR ACCESS PACK
Manufacturer (Section D)
MEDLINE - MEXICALI
calle circuito del desierto 71
baja california 21383
MX  21383
Manufacturer Contact
lauren glaeser
three lakes drive
northfield, IL 60093-2753
MDR Report Key25658852
Report Number1423395-2026-00325
Device Sequence Number10379580
Product Code OEZ
UDI-Device Identifier10198459394935
UDI-Public10198459394935
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDYNJ58963B
Device Lot Number26BMI446
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2026
Initial Report FDA Received Date06/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/24/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown